MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX123575
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a literature source.The following literature cite has been reviewed: hosomoto k, kuriyama m, hirotsune n, terasaka k.Endovascular coiling for a ruptured middle cerebral artery-lenticulostriate artery bifurcation aneurysm suspected to be a pseudoaneurysm: a case report.Nmc case rep j.2024 oct 11;11:267-272.Doi: 10.2176/jns-nmc.2024-0102.Pmid: 39479471; pmcid: pmc11524614.Objective and methods: this article presented to report a successful used of coil embolization to treat a ruptured aneurysm that was considered to be a pseudoaneurysm located at the mca-lsa bifurcation.A 43-year-old woman was treated with cardiopulmonary arrest due to a subarachnoid hemorrhage.A right middle cerebral artery-lenticulostriate artery bifurcation aneurysm was detected, which was suspected to be a pseudoaneurysm.The aneurysmal shape changed dynamically, probably because of thrombus formation and resolution.Delayed cerebral vasospasm was also observed.A simple coil embolization using three detachable coils such (1) 3.5 mm × 7.5 cm galaxy g3 xsft (cerenovus, irvine, ca, usa), (2) 2mm × 3 cm target nano (stryker), and (3) 1.5 mm × 2 cm target nano was performed.Close follow-up is crucial and important after the procedure.Lot, model and catalog number are not available, but the suspected cerenovus device possibly associated with reported adverse events: 3.5 mm × 7.5 cm galaxy g3 xsft.Other cerenovus devices that were also used in this study: no other cnv devices mentioned non-cerenovus devices that were also used in this study: 2mm × 3 cm target nano (stryker), and (3) 1.5 mm × 2 cm target nano.Adverse event(s) and provided interventions: -dsa at 26 days from onset showed recurrence of the mca-lsa aneurysm and coil compaction but ct presented no evidence of rebleeding, and cerebral vasospasm was absent.Endovascular intervention was carried out again at 34 days from onset under general anesthesia.After the procedure, there was no periprocedural complication detected.Head ct angiography at 47 days from onset showed no recurrence of the aneurysm.The patient had mild left hemiparesis and mild cognitive dysfunction, scored 3 on the modified rankin scale, and was transferred to the rehabilitation hospital 48 days after onset.Her hemiparesis resolved within a month, but the cognitive dysfunction remained.She was discharged to home 138 days after onset with a score of 2 on the modified rankin scale.Dsa at 6 months from onset revealed that the good obliteration of mca-lsa aneurysm was maintained and the lsa branches were preserved.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section d2b: procode: krd/hcg.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Due to the nature of the complaint, the device (s) were not returned for analysis nor was the sterile lot numbers provided in order to conduct a lot history review.As a result, we are closing this investigation.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Clinician assessment: although competitor devices were used, one of the used coils is identified as a cerenovus device; therefore, the cerenovus device cannot be disassociated from the adverse event of aneurysm recanalization secondary to coil compaction.Since the event required surgical intervention to prevent permanent impairment of a body function or permanent damage to a body structure, it is to be considered serious.The event is reportable to the us fda.The complaint will be updated with any additional information received from performing follow-up activity with the corresponding author, and reportability for the us fda will be reassessed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21942993
Report Number3008114965-2025-00404
Device Sequence Number15587106
Product Code KRD
UDI-Device Identifier10886704077664
UDI-Public(01)10886704077664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLX123575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET NANO® EMBOLIC COILS (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale